Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
79 Posts
Discussion Starter · #1 ·
I would be interested to know how many people have symptoms of heartburn, GERD or burning sensation when taking Lotoronex. Of those who answer yes, how many of you split the pill in half before taking it?I have a hunch that cutting the pill in half can cause a burning sensation in the stomach/esophagus. Any comments?Thanks for answering,Sunshine
 
G

·
I don't split the pill but have experienced some heart burn anyway but then that is nothing new for me. I had it before I took Lotronex. It is usally bad if I eat too late in the eve and then I wake up with it during the night. I try but don't always succeed in not eating at night. I get depressed and I eat. bad habit.MJ
 
G

·
Hi, Im splitting the L in half but have no heartburn. The medication that giving heartburn is my birth control pills. I havent had any problem with 1/2 after the first 6 days.
 
G

·
I've had some heartburn at first, and recently after I ate pasta with tomato sauce.I think it's better to take the Lotronex with food, and breaking the pill is not recommended.Mike
 
G

·
I don't think I've ever had heartburn, so I wouldn't know what it is.I'm splitting the pill, but have experienced no ill-effects. It's working fine for me so far. Think I'll stick with it.
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top